Partial cohomology of semigroups and its applications
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1988), pp. 25-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_11_a4,
author = {B. V. Novikov},
title = {Partial cohomology of semigroups and its applications},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {25--32},
year = {1988},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_11_a4/}
}
B. V. Novikov. Partial cohomology of semigroups and its applications. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1988), pp. 25-32. http://geodesic.mathdoc.fr/item/IVM_1988_11_a4/